Related To TB Drugs?

Illustration of Related To TB Drugs?
Illustration: Related To TB Drugs? niaid.nih.gov

, I want to ask, I’m having a little crisis of confidence in the doctor who treated my mother,

1 Answer:

Hello brother Takeru

Tuberculosis caused by mycobacterium tuberculosis is a chronic infectious disease that can cause lung damage, spread to the bones and even infection to the brain. This disease is quite a lot in Indonesia, and the risk of endangering the patient is also susceptible to infect the surrounding family.

This pulmonary tuberculosis treatment uses a special combination of drugs which in addition to eradicating stubborn tuberculosis germs also affects the body's organs quite disturbing such as nausea, vomiting, redness of bladder and bowel movements, hearing loss, nervous disorders, liver and skin disorders. It is important to take TB drugs routinely according to doctor's recommendations and to evaluate the side effects of drugs by examining body organ functions such as routine urine and liver function tests, as well as evaluating the effectiveness of drugs such as sputum examinations.

Fever is a sign of infection in the body, it can be caused by infection with TB germs or other bacterial infections, or by the presence of other diseases that cause decreased immunity, such as diabetes or diabetes. Can make TB infection difficult to overcome.

TB vit contains Isoniazid and Pyridoxine Hydrochloride, a combination of special antibiotics for TB and vitamin B6, side effects such as liver disorders, neurological disorders, nausea and vomiting, decreased appetite to bleeding disorders. side effects of fever are rarely reported. However, it is possible that the response of each body can be different, especially if the patient has a history of drug-induced liver disorders.

If you feel you have lost your trust and are uncomfortable with the doctor who treats your mother, you can check your mother's condition with another pulmonologist, because the comfort and trust in the treating doctor will help the patient heal. It is the patient's right to change hospitals, especially if the voice feels uncomfortable.

Tips that can be done are to provide support so that patients consume routine drugs on time, regularly control to the doctor. Eat little but often, take vitamin supplements containing curcuma and vitamin B. Eat nutritious foods and drink enough to 1.5 liters a day. Provide the food you like. Bask in the sun every morning and make sure the air circulation at home is exposed to sunlight. Avoid fatigue and contact with other people who are sick. and avoid patient contact with children without a breath mask so as not to infect. hopefully useful. click the article: Tuberculosis and its treatment

: by

Related Question

Prolonged Bleeding After A Miscarriage Without Curettage?

Prolonged Bleeding After A Miscarriage Without Curettage?

(1 year ago)

Hello doctor, I want to ask generally people who have a miscarriage, how long does it take, yes, on February 5, I miscarried and I was not curetted on the 6th. I checked with the d... Read more

Causes And Overcome Post-traumatic Stress Disorder?

Causes And Overcome Post-traumatic Stress Disorder?

(11 months ago)

Hello doctor, I want to ask. Does someone who loses a loved one in the context of being terminated or ending a relationship can cause PTSD?... Read more

Salbutamol Dose To Quickly Disappear Shortness Of Breath?

Salbutamol Dose To Quickly Disappear Shortness Of Breath?

(1 year ago)

My first mlm of strep throat and cough with phlegm could not sleep. The second night of strep throat healed but shortness of breath all day and cough with phlegm, can not sleep too... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *